# SDR AALA2018092769011

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 7,215 hours, 2,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE MISSING A SHOULDER STRAP.  REPLACED THE AFT MEGAPHONE IAW MM 25-64-00. OPS CHECKED GOOD.
